Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sleeping problem 2
Jan 28, 2003

Hi Doctor Keith Henry

Thank you so much for your advice.

Prior to switching medications and changing time of taking Stocrine, I prefer to be trial on using Trazadone or low dose Amitryptiline. If failed, then I will consider to change taking time. Switching Stocrine to Nevirapine will be the last option.

Could you recommend how many milligram of Trazadone or Amitryptiline is taken without addiction for long-run use.

Just in case of being unworkable, can I take Stocrine 600mg, AZT 200 mg, and 3TC 150 mg in the morning time? Can I change immediately? For your reference, I take drugs as follows :

730am and 730pm : AZT 200mg, 3TC 150mg each

930pm : Stocrine 600 mg

Is there any problem on taking sleeping aid and changing time of taking Stocrine?

Sorry to ask many questions.

Awaiting your immediate attention.

Thanks and best regards

Response from Dr. Henry

I usually suggest trying 25-50 mg of trazadone or 10-25 mg of amitryptiline. They are not addictive medications. KH



Previous
Advice
Next
are all statins similar.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement